Solutions périodiques des équations de Hamilton
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 27  (1979), Talk no. 6, 11 p.
@article{RCP25_1979__27__63_0,
     author = {Ekeland, Ivar},
     title = {Solutions p\'eriodiques des \'equations de Hamilton},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {27},
     year = {1979},
     note = {talk:6},
     language = {fr},
     url = {http://www.numdam.org/item/RCP25_1979__27__63_0}
}
Ekeland, I. Solutions périodiques des équations de Hamilton. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 27 (1979) , Talk no. 6, 11 p. http://www.numdam.org/item/RCP25_1979__27__63_0/

[1] J.P. Aubin et I. Ekeland : "Second-order evolution équations with convex hamiltonian", 1978, Cahiers CEREMADE n° 7825, to appear. | Zbl 0429.35042

[2] M. Berger : "On a family of periodic solutions of Hamiltonian Systems", Journal of Differential Equations 10 (1971) p. 17-26. | MR 280802 | Zbl 0237.34067

[3] F. Clarke : "Periodic solutions to Hamiltonian inclusions", 1978, to appear. | MR 614215 | Zbl 0461.34030

[4] F. Clarke : "Solutions périodiques d'inclusions hamiltoniennes", CRAS Paris Série A, 20 novembre 1978.

[5] F. Clarke et I. Ekeland : "Hamiltonian trajectories having prescribed minimal period", 1978, Cahiers CEREMADE n° 7822, à paraître aux communications in Pure and Applied Mathematics. | Zbl 0403.70016

[6] F. Clarke et I. Ekeland : "Solutions périodiques, de période donnée, des équations de Hamilton", CRAS Paris, série A, 28 novembre 1978. | Zbl 0404.34033

[7] I. Ekeland : "Periodic solutions of Hamilton's equations and a theorem of P. Rabinowitz", 1978, Cahiers CEREMADE n° 7827, à paraître au Journal of Differential Equations. | MR 555325 | Zbl 0446.70019

[8] I. Ekeland et J.M. Lasry : "Nombre de solutions périodiques des équations de Hamilton", 1979, Cahiers CEREMADE n° 7902, à paraître. | Zbl 0397.34049

[9] I. Ekeland et J.M. Lasry : "Nombre de solutions périodiques des équations de Hamilton", Note CRAS Paris, 1979, t. 288 n° 3, p.209-211. | MR 525925 | Zbl 0397.34049

[10] Horn : "Beiträge zur Theorie der kleinen Schwingungen", Z. Math. Phys. 48, 1903, p.400-434. | JFM 34.0764.01

[11] Liapounov : "Problème général de la stabilité du mouvement", Ann. Fac. Sc. Toulouse (2), 1907, p. 203-474. | JFM 38.0738.07 | Numdam

[12] P. Rabinowitz : "Periodic solutions of Hamiltonian systems", Comm. Pure and Applied Math 31 (1978), p. 157-184. | MR 467823 | Zbl 0358.70014

[13] P. Rabinowitz : "A variational method far finding periodic solutions of differential equations", Proc. Symp. Nonlinear Evolution Equations 1977 Madison (wis), Academic Press. | MR 513821 | Zbl 0486.35009

[14] Seifert : "Periodische Bewegungen mekanischer Systemen", Math. Zeit. 51 (1948) p. 197-216. | MR 25693 | Zbl 0030.22103

[15] A. Weinstein : "Normal modes for nonlinear Hamiltonian systems", Inventiones Mathematicae 20, 1973, p. 47-57. | MR 328222 | Zbl 0264.70020

[16] A. Weinstein : "Periodic orbits for convex Hamiltonian systems", Annals of Math. 1978. | MR 512430 | Zbl 0403.58001